Tien-Chung Hu, Hen-Chao Chang, "Stability for randomly weighted sums of random elements", International Journal of Mathematics and Mathematical Sciences, vol. 22, Article ID 791210, 10 pages, 1999. https://doi.org/10.1155/S0161171299225598
Stability for randomly weighted sums of random elements
Let be a sequence of i.i.d. random elements taking values in a separable Banach space of type and let be an array of random variables. In this paper, under various assumptions of , the necessary and sufficient conditions for a.s. are obtained. Also, the necessity of the assumptions of is discussed.
Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.